# SDR CALA9800690

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 5 Le Slat
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE B SYSTEM HYDRAULIC QUANTITY DECREASED TO 1.8 GALLONS IN FLIGHT AND WAS ACCOMPANIED BY ILLUMINATION OF THE B SYSTEM LOW QUANTITY LIGHT.  THE ABNORMAL CHECKLIST WAS ACCOMPLISHED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 5 LEADING EDGE SLAT ACTUATOR LINE LEAKING.  THE LINE WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
